Mathematische Annalen

, Volume 307, Issue 3, pp 511–529

Parabolic ample bundles

Authors

  • Indranil Biswas
    • School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Bombay 400005, India (e-mail: indranil@math.tifr.res.in)

DOI: 10.1007/s002080050048

Cite this article as:
Biswas, I. Math Ann (1997) 307: 511. doi:10.1007/s002080050048
Mathematics Subject Classification (1991):14F05, 14F17
Download to read the full article text

Copyright information

© Springer-Verlag Berlin Heidelberg 1997